# SDR MTNA0417120001

- Difficulty date: April 17, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 33,300 hours, 31,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT WING HAS CORROSION BETWEEN RIBS 4/5 AND STIFFENERS 8/9.  REMOVED CORROSION IAW ATR STRUCTURAL REPAIR INSTRUCTION REF DT/S-2320/12-17325.
